| Catalog Number |
SRX-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii".This record is for the right side.Device remains implanted.Device will be returned.The patient tried massaging and accolate but the issues are still ongoing.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii".This record is for the right side.Device will be returned.The patient tried massaging and accolate but the issues are still ongoing.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, d9, h3, h6.